# SDR SIMA200100601

- Difficulty date: January 6, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1639
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FOUND EMERGENCY BATTERY PACK LOCATION 4A AND B INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW 33-41-21.  OPS CHECK GOOD.  (M)
